# SDR MASA200601545

- Difficulty date: June 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,715 hours, 5,895 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7285 IAD - INBD FLIGHT SPOILERS AND INBD SPOILERON CAUTION MESSAGES.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
